# SDR 9JLA2017083113068

- Difficulty date: August 23, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N563CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605563
- Aircraft time: 4,169 hours, 2,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING THE MAIN CABIN DOOR CLOSURE FOR FLIGHT THEY RECEIVED AN WARNING ANNUNCIATOR THAT THE MAIN CABIN DOOR VENT DOOR WAS INOPERATIVE. THE CABIN DOOR VENT SOLENOID WAS FOUND TO BE DEFECTIVE AND WAS REPLACED WITH A NEW UNIT.
